Good Properties of Algebras of Invariants and Defect of Linear Representations
Journal of Lie theory, Tome 5 (1995) no. 1, pp. 081-1
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1995_5_1_a4,
author = {D. Panyushev},
title = {Good {Properties} of {Algebras} of {Invariants} and {Defect} of {Linear} {Representations}},
journal = {Journal of Lie theory},
pages = {081--1},
year = {1995},
volume = {5},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_1995_5_1_a4/}
}
D. Panyushev. Good Properties of Algebras of Invariants and Defect of Linear Representations. Journal of Lie theory, Tome 5 (1995) no. 1, pp. 081-1. http://geodesic.mathdoc.fr/item/JLT_1995_5_1_a4/